# SDR TWAA9906002

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Row 22-24
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT FWD END OF FIRST CLASS, AND AT CABIN ROWS 22, 23, AND 24.  AT FWD END OF FIRST CLASS SECURED LAMP IN THE SOCKET.  FOR AFT CABIN SECURED CONNECTOR AT ROW 24.  CHECK-C 6-7-98 MCI.
